Opuscula Mathematica

Opuscula Math.
, no. 2
 (), 301-304
Opuscula Mathematica

Spectra of subnormal pairs

Abstract. In this short note we present an example related to joint spectra of subnormal pairs of bounded operators. A counterexample to the equality between Taylor's spectrum and the closure of the defect spectrum is given. This example is related to the author's modification of N. Sibony's counterexample to Corona Theorem on domains that fail to be strictly pseudoconvex.
Keywords: subnormal operator, corona, joint spectrum.
Mathematics Subject Classification: 47B20, 46J15.
Cite this article as:
Krzysztof Rudol, Spectra of subnormal pairs, Opuscula Math. 27, no. 2 (2007), 301-304
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.